# SDR CALA0500230

- Difficulty date: July 20, 2005
- Submitted: July 22, 2005
- Operation: Air carrier
- Aircraft: N26215
- Make and model: Boeing 737824
- Aircraft serial: 28775
- Aircraft time: 22,493 hours, 7,949 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A57104
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT GALLEY FLOOR SUPPORT AFT OF RT GALLEY MOUNT CORRODED AT STA 986.5 TO 1016. THE FLOOR SUPPORT WAS REMOVED AND REPLACED IAW SRM 51-40-02 AND BOEING DRAWING 3147A5710.
